# SDR CA000404012

- Difficulty date: November 3, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 11,249 hours
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23046020
- Condition: Failed
- Location: Starter/Gen
- Component: Startergenerato
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRST START OF THE DAY, THE STARTER/GENERATOR WAS MAKING A RUMBLING/GROWLING NOISE.  STARTER/GENERATOR REPLACED AND ON FURTHER INSPECTION, SOME BEARING PLAY WAS NOTED AT THE FAN END.  SUSPECT DAMAGED BEARINGS.
